Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Weakness in legs, fatigue and nausea. History of anxiety. Are these related?

I have a feeling of weakness in the legs, fatigue and slight nausea (off and on) for the past week. There is mold in a bathroom in my house, but I do not use it often (however I do go in there a few times a day just to go to bathroom quickly). I also have a history of anxiety , but I do not feel anxious. Is it possible that subconscious anxiety manifests in purely physical ways? Any help with be amazing, i am very worried.
Asked On : Mon, 17 Dec 2012
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for your query. Going through your symptom profile, it appears that these symptoms are manifestations of an anxiety disorder. You also have past history of an anxiety disorder. You require a through evaluation for various domains of anxiety disorders. Effective treatment options include anti-anxiety medication and psychotherapy (eg cognitive behavioural therapy. You ca also try out breathing relaxation exercises, yoga and meditation practices. Hope you found the information useful.
Dr Sundar Gnanavel
Answered: Tue, 1 Jan 2013
I find this answer helpful
Psychiatrist Dr. Srikanth Reddy's  Response
Anxiety can have a varied presentation, right from mere sleeplessness to making the person unresponsive. In your case as you have stated that you are having anxiety symptoms earlier , hence the current worry that the mold in the bathroom might have caused you weakness in the legs, fatigue and nausea could be more of your anxiety than actually what it is.
May be you can consult a psychiatrist who would like to train you in some cognitive or behavioural therapy.
Hope I am able to solve your concerns. Thanks , and have a nice day!
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor